MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM07080
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system sample was not returned for evaluation but x-ray images were provided which show two overlapping stents and a third stent few mm further proximal placed in the upper extremity vessel.The stents look normal and it is not possible to make a statement with regards to the reported stent jumping which leads to inconclusive results.It was reported that a 0.035" guidewire / 6f introducer were used for access, the tracking vessel was neither tortuous nor calcified, the lesion was pre-dilated and the system was gently held at the stability sheath during deployment.Based on information available and the evaluation of the provided images, the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use closely describes holding and handling of the system throughout deployment.In particular the instructions for use state: "hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath relaxed and avoid tension".The instructions for use further state: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated".Regarding accessories, the instructions for use indicates "0.035 inch guidewire of appropriate length to allow safe delivery of the covered stent and removal of the delivery system and an introducer sheath with appropriate inner diameter".The instructions for use states that "special care must be taken to ensure that an appropriately sized device is selected"; a stent size selection table is part of the instructions for use describing the relationship between reference vessel diameter and covered stent diameter.Covered 'stent misplacement' and migration were found mentioned as potential clinical complications that could be associated with the use of this product.H10: d4 (expiry date: 05/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent graft placement procedure in the right upper extremity arteriovenous graft stenosis via right upper arm, the stent allegedly jumped.The procedure was completed using another device.There was no reported patient injury.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20394996
Report Number9681442-2024-00342
Device Sequence Number6566672
Product Code PFV
UDI-Device Identifier00801741106255
UDI-Public(01)00801741106255(17)260524(10)ANJS2523
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM07080
Device Lot NumberANJS2523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight94 KG
Patient RaceBlack Or African American